White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Quadratic term structure models in discrete time

Realdon, M. (2006) Quadratic term structure models in discrete time. Finance Research Letters, 3 (4). pp. 277-289. ISSN 1544-6123

Full text not available from this repository.


This paper extends the results on quadratic term structure models in continuous time to the discrete time setting. The continuous time setting can be seen as a special case of the discrete time one. Discrete time quadratic models have advantages over their continuous time counterparts as well as over discrete time affine models. Recursive closed form solutions for zero coupon bonds are provided even in the presence of multiple correlated underlying factors, time-dependent parameters, regime changes and “jumps” in the underlying factors. In particular regime changes and “jumps” cannot so easily be accommodated in continuous time quadratic models. Pricing bond options requires simple integration and model estimation does not require a restrictive choice of the market price of risk.

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 24 Jul 2009 13:08
Last Modified: 24 Jul 2009 13:08
Published Version: http://dx.doi.org/10.1016/j.frl.2006.06.001
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.frl.2006.06.001
URI: http://eprints.whiterose.ac.uk/id/eprint/6145

Actions (repository staff only: login required)